Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 1, Pages 37–51 (Mi cheb452)  

On the solvability of Waring's equation involving natural numbers of a special type

S. A. Gritsenkoabc, N. N. Motkinad

a Financial University under the Government of the Russian Federation, Moscow
b Lomonosov Moscow State University
c Bauman Moscow State Technical University
d National Research University "Belgorod State University"

Abstract: This paper is a continuation of our research on additive problems of number theory with variables that belong to some special set. We have solved several well-known additive problems such that Ternary Goldbach's Problem, Hua Loo Keng's Problem, Lagrange's Problem, Waring's Problem. Asymptotic formulas were obtained for these problems with restriction on the set of variables. The main terms of our formulas differ from ones of the corresponding classical problems. In the main terms the series of the form
$$ \sigma_k (N,a,b)=\sum_{|m|<\infty} e^{2\pi i m(\eta N-0,5 k(a+b))} \frac{\sin^k \pi m (b-a)}{\pi ^k m^k}. $$
appear. These series were investigated by the authors.
Let $\eta$ be the irrational algebraic number, $a$ and $b$ are arbitrary real numbers of the interval $[0,1]$. There are natural numbers $x_1, x_2, \ldots, x_k$ such that
$$a\le\{\eta x_i^n\}<b.$$
In this paper we evaluate the smallest $k$ for which the equation
$$ x_1^n+x_2^n+\ldots+x_k^n=N $$
is solvable.
Bibliography: 23 titles.

Keywords: Waring's Problem, additive problems, numbers of a special type, number of solutions, asymptotic formula, irrational algebraic number.

Full text: PDF file (728 kB)
References: PDF file   HTML file
UDC: 511.34
Received: 05.12.2015
Accepted:10.03.2016

Citation: S. A. Gritsenko, N. N. Motkina, “On the solvability of Waring's equation involving natural numbers of a special type”, Chebyshevskii Sb., 17:1 (2016), 37–51

Citation in format AMSBIB
\Bibitem{GriMot16}
\by S.~A.~Gritsenko, N.~N.~Motkina
\paper On the solvability of Waring's equation involving natural numbers of a special type
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 1
\pages 37--51
\mathnet{http://mi.mathnet.ru/cheb452}
\elib{https://elibrary.ru/item.asp?id=25795068}


Linking options:
  • http://mi.mathnet.ru/eng/cheb452
  • http://mi.mathnet.ru/eng/cheb/v17/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:170
    Full text:63
    References:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021